Thyroid Medication

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

Thyroid Medication

Postby Alicia » Thu Feb 13, 2014 8:20 am

Hello.

I have a question. I was having thyroid issues, my TSH level was at an 11 so I started Levothyroxine. I had a horrible bout of vertigo two weeks after I started. Then it slowly got better to the point where I was only dizzy while standing in one place for a while. My doctor said that this was not caused by the medication. I complained so they cut my dose of medication in half for two weeks which did not make a noticeable difference. Then they told me to stop the medication and come in for a thyroid test in 6 months. I was feeling a ton better after being off the meds. I went in for my thyroid test and my TSH is now at a 7 and they want me back on medication. I don't want to go through the same thing. Is anyone else out there on thyroid meds? Do they make you dizzy? Do they aggravate your MS? When I was on this medication my legs also got weak. I don't know if I am having problems because of the MS, the meds or both. Any advice would be appreciated.

Thank you,

Alicia
User avatar
Alicia
Family Member
 
Posts: 95
Joined: Tue Jun 29, 2004 3:00 pm
Location: USA

Re: Thyroid Medication

Postby Anonymoose » Thu Feb 13, 2014 8:46 am

Hi Alicia,
I don't take thyroid meds but ran into something about thyroid and iron while googling. I really haven't a clue about this but maybe your iron is low??
http://www.stopthethyroidmadness.com/ferritin/
Anonymoose
Family Elder
 
Posts: 1012
Joined: Tue Oct 09, 2012 7:33 am


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: want2bike


Contact us | Terms of Service